I have become very dependent on laxatives in recent years. Within the past few months, my dependency has gotten even worse. I've tried to quit taking them and just use Colace and increase my fiber and water intake, but that just caused me to be extremely constipated for two weeks. My life has begun to revolve around my dependency. It's gotten to the point where if I don't take at least 8 laxatives (granted, they are stool softeners with a stimulant laxative, but I am sure that's still not healthy) every other day, then the bottom of my stomach bulges out and becomes very hard. Could I have some sort of medical condition? Or is my constipation just getting worse because I am so dependent on laxies? I would greatly appreciate any insight that you have because this is becoming increasingly worrisome to me. My grandmother just had to have part of her small intestine removed and she too has spent many years suffering from constipation and laxative dependency.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.